CaltechAUTHORS
  A Caltech Library Service

p-DG cyclotomic nilHecke algebras

Khovanov, Mikhail and Qi, You and Sussan, Joshua (2017) p-DG cyclotomic nilHecke algebras. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190814-083955274

[img] PDF - Submitted Version
See Usage Policy.

777Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190814-083955274

Abstract

We categorify a tensor product of two Weyl modules for quantum sl_2 at a prime root of unity.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/1711.07159arXivDiscussion Paper
ORCID:
AuthorORCID
Qi, You0000-0001-7790-6052
Sussan, Joshua0000-0003-1166-1376
Record Number:CaltechAUTHORS:20190814-083955274
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190814-083955274
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:97873
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:14 Aug 2019 15:43
Last Modified:09 Mar 2020 13:19

Repository Staff Only: item control page